Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Tables of zeros of cross product Bessel functions

$\displaystyle J'_p(\xi) Y'_p(k\xi) - J'_p(k\xi) Y'_p(\xi) = 0.$


Author: Helmut F. Bauer
Journal: Math. Comp. 18 (1964), 128-135
MSC: Primary 33.25; Secondary 65.05
MathSciNet review: 0158105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25, 65.05

Retrieve articles in all journals with MSC: 33.25, 65.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1964-0158105-5
PII: S 0025-5718(1964)0158105-5
Article copyright: © Copyright 1964 American Mathematical Society